Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 33, NWS Amarillo, TX

June 3, 200815 counties in Texas

NWS Amarillo, TX issued this red flag warning at Jun 3, 2008, 4:54 AM CDT for 15 counties in Texas. It took effect at Jun 3, 2008, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 4:54 AM CDT (09:54 UTC)
In effect from
Jun 3, 2008, 12:00 PM CDT
Expired
Jun 3, 2008, 10:00 PM CDT
In force
10 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 35 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5014 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KAMA 030954
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
454 AM CDT TUE JUN 3 2008

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH WEDNESDAY...

.DEEPENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS WILL RESULT IN
GUSTY SOUTHWEST WINDS TO DEVELOP TODAY AND AGAIN WEDNESDAY. TEMPERATURES
ARE EXPECTED TO CLIMB INTO THE UPPER 90S TO PAST THE 100 DEGREE MARK
TODAY AND WEDNESDAY. VERY DRY AIR AT THE SURFACE COMBINED WITH THESE
HOT TEMPERATURES WILL RESULT IN VERY LOW RELATIVE HUMIDITIES. THE
COMBINATION OF HOT...DRY AND WINDY CONDITIONS WILL LEAD TO FIRE
WEATHER CONDITIONS TO DEVELOP TODAY AND WEDNESDAY.

TXZ001>005-032130-
/O.CAN.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/
/O.NEW.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
454 AM CDT TUE JUN 3 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...
...FIRE WEATHER WATCH IS CANCELLED THAT WAS IN EFFECT TODAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE NORTHERN TEXAS PANHANDLE.

ALTHOUGH HOT AND DRY CONDITIONS ARE EXPECTED ACROSS THE AREA...WIND
SPEEDS TODAY ARE EXPECTED TO REMAIN BELOW THE RED FLAG THRESHOLD OF
20 MPH. THEREFORE THE FIRE WEATHER WATCH THAT WAS IN EFFECT TODAY HAS
BEEN CANCELLED. HOWEVER WINDS WILL INCREASE TO 20 TO 30 MPH WEDNESDAY
AND COMBINED WITH A HOT AND DRY AIRMASS AT THE SURFACE...A FIRE
WEATHER WATCH HAS BEEN ISSUED WEDNESDAY AFTERNOON AND EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ006>020-032130-
/O.UPG.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/
/O.NEW.KAMA.FW.W.0033.080603T1700Z-080604T0300Z/
/O.NEW.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
454 AM CDT TUE JUN 3 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS
EVENING FOR THE CENTRAL AND SOUTHERN TEXAS PANHANDLE. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE SAME AREA.

RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER ARE EXPECTED ACROSS THE
AREA THIS AFTERNOON AND EVENING. COMBINED WITH SOUTHWEST WINDS OF 
20 TO 30 MPH...TEMPERATURES CLIMBING NEAR OR PAST THE CENTURY
MARK AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
ACROSS THE WARNED AREA. FIRE WEATHER CONDITIONS COULD DEVELOP AGAIN
WEDNESDAY AFTERNOON AND EVENING ACROSS THE CENTRAL AND SOUTHERN TEXAS
PANHANDLE WHERE A FIRE WEATHER WATCH IS IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

OKZ001>003-032130-
/O.NEW.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
CIMARRON-TEXAS-BEAVER-
454 AM CDT TUE JUN 3 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE OKLAHOMA PANHANDLE. 

RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER ARE EXPECTED ACROSS THE
AREA WEDNESDAY AFTERNOON AND EVENING. COMBINED WITH SOUTHWEST WINDS
OF 20 TO 30 MPH...TEMPERATURES CLIMBING NEAR THE CENTURY MARK AND
DRY FUELS CAN RESULT IN CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP
ACROSS THE OKLAHOMA PANHANDLE. THEREFORE A FIRE WEATHER WATCH IS IN
EFFECT WEDNESDAY AFTERNOON AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CLK
1 follow-up statement
000 
WWUS84 KAMA 032027
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
327 PM CDT TUE JUN 3 2008

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
WEDNESDAY...

.DEEPENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS WILL RESULT
IN GUSTY SOUTHWEST WINDS THROUGH WEDNESDAY. HOT TEMPERATURES ARE
EXPECTED THROUGH THIS EVENING AND AGAIN WEDNESDAY. VERY DRY AIR AT
THE SURFACE COMBINED WITH THESE HOT TEMPERATURES WILL RESULT IN VERY
LOW RELATIVE HUMIDITIES. THE COMBINATION OF HOT...DRY AND WINDY
CONDITIONS WILL LEAD TO FIRE WEATHER CONDITIONS THIS EVENING AND
AGAIN ON WEDNESDAY.

TXZ006>020-041200-
/O.CON.KAMA.FW.W.0033.000000T0000Z-080604T0300Z/
/O.CON.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
327 PM CDT TUE JUN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR THE CENTRAL AND SOUTHERN TEXAS PANHANDLE. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
FOR ALL OF THE PANHANDLES.

RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER COMBINED WITH SOUTHWEST
WINDS OF 20 TO 30 MPH...TEMPERATURES IN THE MID 90S TO AROUND 105 AND
DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
WARNED AREA THIS EVENING. FIRE WEATHER CONDITIONS COULD DEVELOP AGAIN
WEDNESDAY AFTERNOON AND EVENING ACROSS THE PANHANDLES WHERE A FIRE
WEATHER WATCH IS IN EFFECT.

YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS
IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND
BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

OKZ001>003-TXZ001>005-041200-
/O.CON.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
327 PM CDT TUE JUN 3 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR ALL OF THE PANHANDLES.

SOUTH TO SOUTHWEST WINDS IN THE 20 TO 30 MILE AN HOUR RANGE WITH
HIGHER GUSTS COMBINED WITH A HOT AND DRY AIRMASS AND DRY GRASSES WILL
CAUSE AN ELEVATED FIRE DANGER ON WEDNESDAY. THEREFORE...A FIRE
WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GOEHRING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 3, 4:14 AM CDT, 40 minutes earlier.

Area forecast discussion, Jun 3, 4:14 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
414 AM CDT TUE JUN 3 2008

.DISCUSSION...
CURRENT SURFACE OBS INDICATE A FRONTAL BOUNDARY OVER SOUTHERN KANSAS.
AN AREA OF CONVECTION HAS BEEN WORKING ITS WAY ACROSS KANSAS
OVERNIGHT WHICH WILL HELP PUSH THE FRONT FURTHER TO THE SOUTH. SHORT
TERM MODEL GUIDANCE IS IN GOOD AGREEMENT WITH THE PLACEMENT OF THIS
BOUNDARY AS IT HANGS NEAR THE OKLAHOMA/TEXAS BORDER. NORTHERLY
FLOW NORTH OF THIS FRONT SHOULD SETUP A WEAK NORTH/SOUTH TEMPERATURE
GRADIENT ACROSS THE FORECAST AREA TODAY WHICH WILL ALSO DEPEND ON
EXTENT OF CLOUDS. BUMPED INHERITED MAX TEMP FORECAST SOUTH OF THE
BOUNDARY TODAY AS MANY LOCATIONS SAW RECORD HIGH TEMPS MON. IN
ADDITION SURFACE LOW PRESSURE OVER THE PANHANDLES WILL DEEPEN TODAY
WITH BREEZY SOUTHWEST WINDS. EXPECT THE LOWEST RELATIVE HUMIDITIES
OVER MUCH OF THE TEXAS PANHANDLE...SO WENT AHEAD AND ISSUED A RED
FLAG WARNING FOR MOST OF THE TEXAS PANHANDLE. UPPER FORCING WILL
INCREASE TONIGHT IN NORTHERN OKLAHOMA AS A S/WV IS EXPECTED TO DROP
INTO THE TEXAS PANHANDLE. GIVEN AN INCREASE IN MID LEVEL MOISTURE AND
INCREASING ELEVATED INSTABILITY...KEPT SLIGHT CHANCE POPS ACROSS THE
FAR NORTHEAST PORTION OF THE OKLAHOMA PANHANDLE. FORECAST SOUNDINGS
INDICATE A FAIRLY STRONG CAP THOUGH SO DID NOT BUMP UP POPS AS
CONFIDENCE REMAINS SOMEWHAT LOW IF ANY CONVECTION WILL DEVELOP.

SURFACE TROUGH CONTINUES TO DEEPEN WED AS UPPER TROUGH DIGS INTO
THE PACIFIC NORTHWEST. FRONT LIFTS BACK NORTH WITH SOUTHWESTERLY FLOW
SETTING UP AT THE SURFACE. ONCE AGAIN DOWNSLOPING WINDS WILL
INCREASE DURING THE DAY. TRENDED TOWARD THE WARMER MOS GUIDANCE WITH
HIGHS ONCE AGAIN IN THE 90S TO NEAR 100. GIVEN THESE CONDITIONS...
WENT AND ISSUED A FIRE WEATHER WATCH FOR THE ENTIRE CWA WED AFTERNOON
AND EVENING.

THE UPPER TROUGH THEN HEADS TOWARD THE FOUR CORNERS REGION THU WHILE
SURFACE LEE TROUGH DEEPENS ONCE AGAIN. THIS SET UP WILL LEAD TO
ANOTHER DAY OF WINDY AND HOT CONDITIONS. A MORE VIGOROUS S/WV WILL
PUSH ACROSS THE CENTRAL PLAINS BY FRI MORNING WITH A COLD FRONT
PUSHING THROUGH THE AREA. THERE COULD BE A SLIM CHANCE OF SHOWERS AND
THUNDERSTORMS AHEAD OF THIS FRONT...BUT MODELS STILL SHOW THE BEST
MOISTURE AND UPPER DYNAMICS REMAINING NORTH OF THE CWA SO LEFT DRY
FORECAST INTACT.  FRI LOOKS TO BE PLEASANT WITH HIGH TEMPS IN THE MID
TO UPPER 80S AND LIGHTER WINDS.

NEXT SIGNIFICANT UPPER TROUGH WILL MOVE INTO THE WESTERN CONUS LATE
WEEK WITH HEIGHTS BUILDING ACROSS CENTRAL CONUS SAT/SUN. THIS WILL
LEAD TO TEMPS TO REBOUND BACK INTO THE MID TO UPPER 90S. MEDIUM
RANGE MODELS SHOW SIGNIFICANT DIFFERENCES IN THE UPPER PATTERN FOR
NEXT WEEK. THE ECMWF WOULD INDICATE A BETTER CHANCE OF PRECIP FOR
THE PANHANDLES WHILE THE GFS SUGGESTS THE AREA TO REMAIN DRY. GIVEN
THIS UNCERTAINTY AND GIVEN THIS IS SEVERAL DAYS AWAY...MAINTAINED
DRY FORECAST FOR NOW.

CLK

&&

.FIRE WEATHER...
ONCE AGAIN FIRE WEATHER WAS THE MAIN EMPHASIS FOR THIS FORECAST
PACKAGE. A COLD FRONT WILL HANG UP NEAR THE OKLAHOMA PANHANDLE
TODAY. WINDS NEAR THIS FRONT WILL BE A BIT LIGHTER HOWEVER SOUTH OF
THIS FRONT...SOUTHWEST WINDS WILL ONCE AGAIN PICK UP TO 20 TO 30 MPH
AS LOW PRESSURE DEEPENS OVER THE TEXAS PANHANDLE. WITH A WARM AND DRY
AIRMASS IN PLACE...WENT AHEAD AND ISSUED A RED FLAG WARNING FOR THE
SOUTHERN THREE ROWS OF COUNTIES THIS AFTERNOON AND EVENING. FIRE
WEATHER CONDITIONS WILL ALSO RETURN WED AND THU WITH GUSTY SOUTHWEST
WINDS AND HOT AND DRY CONDITIONS. WITH THIS IN MIND...WENT AHEAD AND
ISSUED A FIRE WEATHER WATCH FOR THE ENTIRE CWA WED AFTERNOON AND
EVENING.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX               103  61 101  60  96 /   5   5   5   5   5
BEAVER OK                  97  62  99  62  89 /  10  20  10  10  10
BOISE CITY OK              94  60  93  56  86 /   5  10  10  10  10
BORGER TX                 101  69  99  66  94 /   5  10   5   5  10
BOYS RANCH TX             102  60 100  60  95 /   5   5   5   5   5
CANYON TX                 103  60 101  60  96 /   5   5   5   5   5
CLARENDON TX              104  66 103  68 100 /   5   5   5   5   5
DALHART TX                 96  57  94  59  91 /   5  10   5   5  10
GUYMON OK                  97  61  97  59  90 /   5  20  10   5  10
HEREFORD TX               103  61  99  60  96 /   0   5   5   5   5
LIPSCOMB TX                95  64  99  65  95 /   5  20  10   5  10
PAMPA TX                  102  70  98  67  95 /   5  10   5   5  10
SHAMROCK TX               103  70 103  71 100 /   5  10   5   5  10
WELLINGTON TX             105  71 103  73 101 /   5  10   5   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

     RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DEAF SMITH...DONLEY...GRAY...HARTLEY...HEMPHILL...
     HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...ROBERTS...
     WHEELER.

OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

08/05
Hazardous weather outlook, Jun 2, 10:24 PM CDT, 6 hours 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT MON JUN 2 2008

OKZ001>003-TXZ001>020-031100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1024 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...
CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO THE BREEZY
CONDITIONS.

.DAYS TWO THROUGH SEVEN...

A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY ACROSS THE TEXAS
PANHANDLE AS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS
CONTINUES.

THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING OVER MUCH OF THE OKLAHOMA
PANHANDLE AS A WEATHER DISTURBANCE INTERACTS WITH A STALLED SURFACE
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:54 AM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more24 hr
Jun 3, 5:43 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree62 min

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.